# SDR F3LA2020120700050

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4704
- Aircraft time: 34,071 hours, 13,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 1L ARMING/DISARMING SYSTEM SWITCHED FROM ARMED INDICATION TO DISARMED ON TAXI  IN SHOWED ARMED.  CORRECTIVE ACTION: ADJUSTED GIRT BAR ONTO DOOR FITTINGS.  OPERATIONS CHECK GOOD OK FOR SERVICE, AMM 25-62-44-420-065-E.
